# SDR IPXA11568408

- Difficulty date: July 27, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MULTIPLE LIGHTENING STRIKES ON FWD NOSE ACCESS DOOR PN 141N6960-67.  OUTER SKIN IS OUT OF LIMITS IAW SRM.  R & R OUTER SKIN ON FWD NOSE ACCESS DOOR IAW EA 110947.
